Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The fundamental group and Betti numbers of toric origami manifolds

Tara S Holm and Ana Rita Pires

Algebraic & Geometric Topology 15 (2015) 2393–2425
Abstract

Toric origami manifolds are characterized by origami templates, which are combinatorial models built by gluing polytopes together along facets. In this paper, we examine the topology of orientable toric origami manifolds with coorientable folding hypersurface. We determine the fundamental group. In our previous paper, we studied the ordinary and equivariant cohomology rings of simply connected toric origami manifolds. We conclude this paper by computing some Betti numbers and cohomology rings in the non-simply connected case.

Keywords
toric symplectic manifold, toric origami manifold, Delzant polytope, origami template, fundamental group, Betti numbers, cohomology
Mathematical Subject Classification 2010
Primary: 53D20
Secondary: 55N91, 57R91
References
Publication
Received: 21 July 2014
Revised: 3 December 2014
Accepted: 27 December 2014
Published: 10 September 2015
Authors
Tara S Holm
Department of Mathematics
Cornell University
571 Malott Hall
Ithaca, NY 14850-4201
USA
Ana Rita Pires
Department of Mathematics
Fordham University – Lincoln Center
113 W 60th St.
Room 813
New York, NY 10023-7414
USA